# SDR SWAA2019021129487

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,426 hours, 27,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY BATTERY PACK FAILED CAPACITY TEST.  R&R BATTERY PACK PER AMM.
